A case of hyperpigmentation and acanthosis nigricans by testosterone injections


Karadag A. S. , Kavala M., Demir F. T. , Turkogklu Z., Kartal I., Zemheri E.

HUMAN & EXPERIMENTAL TOXICOLOGY, vol.33, no.12, pp.1297-1301, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 12
  • Publication Date: 2014
  • Doi Number: 10.1177/0960327113514099
  • Title of Journal : HUMAN & EXPERIMENTAL TOXICOLOGY
  • Page Numbers: pp.1297-1301

Abstract

Drug-related skin disorders may occur in many different ways. Despite pigmentary changes being less important for morbidity, these changes precipitate depressed mood and reduce self-confidence. Testosterone is a steroid hormone from the androgen group and primarily used for the treatment of hypogonadism in males. Testosterone replacement can cause skin problems like acne, hair loss, redness, pain, or infection at the injection site.